# SDR AALA20100608TUL02

- Difficulty date: June 8, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 60,764 hours, 32,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SUPPORT CRACKED AT BOTTOM SIDE STATION 1322 AFT RIGHT CORNER.   INSTALLED REPAIR DOUBLER AND RE-INSTALLED SUPPORT STRUT PER SRM 51-30-5 AND EA MD80-53-011122.
